| Catalog Number |
IAB-05840-LWS-SC |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "ruptured iab".Additional information states that the iab catheter was removed and not replaced.The patient's current condition is reported as "critical".
Additional Manufacturer Narrative
Qn#( b)(4).
Additional Manufacturer Narrative
(b)(4) the reported complaint of "ruptured iab" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description